Local convergence of an Ulm-like method under ?-type and restricted convergence domain conditions

No Thumbnail Available

Date

2018

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

The local convergence of an Ulm-like method is presented to solve nonlinear equations involving Banach space valued operators. The convergence is obtained using weak ?-type conditions as well as a restricted domain containing the iterates. Moreover, the order of convergence for the Ulm-like method is provided. Numerical examples complete this paper. 2018, International Publications. All rights reserved.

Description

Keywords

Citation

Communications on Applied Nonlinear Analysis, 2018, Vol.25, 4, pp.85-97

Endorsement

Review

Supplemented By

Referenced By